# SDR MASA200601843

- Difficulty date: July 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 21,457 hours, 15,976 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 601R5122623
- Part serial: REL7926171
- Condition: Failed
- Location: Rudder Trim
- Part time: 5,575 hours, 4,093 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6008 PHX - RUDDER TRIM INOP.  MX REPLACED THE CONTROL PANEL.
